# SDR DALA2025041302839

- Difficulty date: April 8, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0902309) FWD CARGO DOOR CUTOUT, LOWER THRESHOLD, WEB IS CORRODED. FABRICATED FWD CARGO DOOR CUROUT, LOWER THRESHOLD, WEB IAW B737-800 SRM 51-40-05 AND SRM 51-40-08, APPLIED FINISH AND INSTALL WEB AT FWD CARGO THRESHOLD AREA AS REQ IAW B 737 SRM 51-20-01 AND B 737 SRM 51-40-02.
